# SDR REXA201212120160

- Difficulty date: December 12, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 11,894 hours, 7,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LEFT SEAT TRACK NUMBER 7 - STA 813- TRACK IS CORRODED (2) PLACES.  REMOVED AND REPLACED LEFT NR 7 SIDE WALL SEAT TRACK IAW CRJ 900 AMM 53-00-49.  P/N SH670-36260-5.
